http://ir.sinica.edu.tw/handle/201000000A/81434
Title: | Stochastic ordering for birth-death processes with killing |
Authors: | Shoou-Ren Hsiau May-Ru Chen Yi-Ching Yao |
Issue Date: | 2021-09 |
Relation: | JOURNAL OF APPLIED PROBABILITY 58(3), 708-720 |
URI: | http://ir.sinica.edu.tw/handle/201000000A/81434 |
ISSN: | http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=Drexel&SrcApp=hagerty_opac&KeyRecord=0021-9002&DestApp=JCR&RQ=IF_CAT_BOXPLOT |
Appears in Collections: | 統計科學研究所 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.